Tennessee, 2021Damaging Wind in Tennessee, July 13, 2021
July 13, 2021 · NWS OHX · 1 event in 1 county or zone
Scattered showers and thunderstorms developed across Middle Tennessee during the late morning and early afternoon July 13th. One isolated damaging wind report was received.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered showers and thunderstorms developed across Middle Tennessee during the late morning and early afternoon July 13th. One isolated damaging wind report was received.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 13, 9:21 AM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 13, 9:21 AM CST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1021 AM CDT Tue Jul 13 2021
.UPDATE...
FOR MORNING DISCUSSION.
&&
.DISCUSSION...
Upper trough out west incoming for the afternoon, and deeper
moisture continues to stream up ahead. Again expect to showers/
storms become more numerous well into the early evening. Only
made some small changes to pops and lowered temps a few locations
for the afternoon.
&&
.AVIATION...
12Z TAF DISCUSSION.
Other than some isolated light shower activity, some patchy light
fog will be possible until 14z near/at the CSV site. Otherwise,
big upper trough axis will be on approach this afternoon across
the taf areas. As a result, look for appreciable shower and
thunderstorm development again today. The most widespread activity
will occur during the afternoon hours. After 00Z, we should see
convection decreasing in coverage.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
DISCUSSION......07
AVIATION........21
Hazardous weather outlook, Jul 13, 3:35 AM CST, 7 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
435 AM CDT Tue Jul 13 2021
TNZ005>011-023>034-056>066-075-077>080-093>095-140945-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
435 AM CDT Tue Jul 13 2021
This Hazardous Weather Outlook is for Middle Tennessee.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
55
Thunderstorm Wind, Macon
- When
- July 13, 11:19 AM CST
- Where
- Macon County, 1.44 mi WSW of Rocky Mound
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 36.590, -86.203
Several large trees were blown down on a farm on Trammel Creek Road south of Hawkins Road. Radar data indicated brief, weak rotation and a possible weak TDS in this area, but radar and damage photos were too uncertain to determine if this was a brief tornado.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, July 13 to 31, 20211 death · 3 injured · 1 event
- Flash Flooding and Hail in Pennsylvania, July 13, 2021$8.6 million · 1.5 in hail · 28 events
- Hail and Damaging Winds in Pennsylvania, July 13, 2021$493,000 · 1 in hail · 43 events
- Damaging Winds in New York, July 13, 2021$206,000 · 61 kt wind · 33 events
- Tornado and Flash Flood in New Mexico, July 13, 2021$750,000 · EF0 · 2 events
- Flash Flood in Utah, July 13, 2021$500,000 · 1 event
- Flash Flooding and Damaging Winds in Mississippi, July 13 to 16, 2021$330,000 · 5 events
- Lightning Strike in Mississippi, July 13, 20217 injured · 1 event
- Damaging Winds in New York, July 13, 2021$52,000 · 68 kt wind · 22 events
- Wildfire in Washington, July 13 to 25, 20211 injured · $5,000 · 1 event
- Flash Flooding in Arizona, July 13, 20216 events
- Hail and Damaging Winds in Wyoming, July 13, 20211.5 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 976239.